Order reduction by ℓ1- and ℓ∞-norm minimization

El-Attar, R. ; Vidyasagar, M. (1978) Order reduction by ℓ1- and ℓ∞-norm minimization IEEE Transactions on Automatic Control, 23 (4). pp. 731-734. ISSN 0018-9286

Full text not available from this repository.

Official URL: http://ieeexplore.ieee.org/search/freesrchabstract...

Related URL: http://dx.doi.org/10.1109/TAC.1978.1101830


New procedures for order reduction, based on interpreting the system impulse response (or transfer function) as an input-output map, are presented. It is shown that some existing procedures for system simplification lead to unstable models.

Item Type:Article
Source:Copyright of this article belongs to IEEE.
ID Code:56159
Deposited On:22 Aug 2011 12:34
Last Modified:22 Aug 2011 12:34

Repository Staff Only: item control page